# SDR VQIA2012F00033

- Difficulty date: September 6, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- Engine: Cfmint CFM565B4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PREPARING TO PUSH BACK, F/A ARMED R2 DOOR,  THE OVERHEAD "ARMED" LIGHT WOULD NOT ILLUMINATE.    MX INSPECTED AND ATTEMPTED TO ARM THE DOOR AND CONFIRMED THE FAULT .   THE DOOR ARMING MECHANISM OPERATED NORMALLY IAW AMM 52-10-00-05.  THE ACFT PUSHED BACK AT DEPARTED.  NO FURTHER ISSUES WITH THIS DOOR HAVE BEEN NOTED.
